# SDR REXA2022053100905

- Difficulty date: May 4, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Part number: CC670140273
- Condition: Chafed
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANELS 684ET AND HT HAS CHAFFING DAMAGE.	REPAIRED CHAFFING DAMAGE TO PANEL 684ET IAW CRJ 900 SRM 51-12-00-001-001-A01. REPLACED DAMAGED PANEL 684HT IAW CRJ 900 SRM 51-40-11-001-001-A01.
